# SDR 2007FA0000187

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: General aviation
- Aircraft: N43EC
- Make and model: Amd FALCON10
- Aircraft serial: 168
- Engine: Garrtt TFE7312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: 285683
- Part serial: 5388
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 9,017 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS COUPLING IS A QUICK-DISCONNECT TYPE FITTING THAT IS IN LINE OF THE ENGINE DRIVEN HYDRAULIC PUMP AND LOCATED IN THE ENGINE PYLON.  THERE IS ONLY ONE ON EACH ENGINE AND ONLY ON THE SUCTION LINE.  THESE FITTINGS HAVE NO TIME CHANGE REQUIREMENT.  WHEN THIS PART WAS CHANGED (DUE TO EXTERNAL LEAKAGE) IT WAS EXTREMELY DIFFICULT TO SEPARATE.  ONCE SEPARATED, THE LOCKING BALLS HAD DUG SO DEEPLY INTO THE LOCK RING THAT PARTIAL UNSEATING OF THE O-RING HAD OCCURRED.  THERE QUICK DISCONNECT COUPLINGS (LT AND RT) SHOULD BE REQUIRED TO BE INSPECTED AT EACH ENGINE REMOVAL AND REPLACED IF WEAR IS DETECTED.  (K)
